# SDR EBV2201408220001

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N82CN
- Make and model: Cndair CL6002B16
- Aircraft serial: 5395
- Aircraft time: 7,325 hours, 5,709 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flex Hose
- Part number: AE7010000N0130
- Condition: Leaking
- Location: Fuel System
- Part time: 7,325 hours, 5,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN FUEL PUMPS WERE TURNED ON FUEL CAME PORING OUT FROM ON TOP OF THE WING.   FOUND THE FLEXIBLE FUEL LINE THAT LEADS FROM THE TOP OF THE CENTER WING ON THE RT SIDE TO BE SPLIT INTERNALLY.  THE FUEL LINE WAS REPLACED AND LEAK CHECKED AGAIN WITH NO LEAKS FOUND.  REF IPC, REF 28-21-16.
